# SDR UALA2011030100995

- Difficulty date: February 26, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 41,443 hours, 10,914 cycles
- Engine: Pwa PW4056
- System (JASC): 5540 · Rudder Structure
- Part: Spacer
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE POSSIBILITY EXISTS THAT A SPACER MAY BE MISSING FROM ONE OF THE RUDDER HINGE ATTACH POINTS.  NEED TO OPEN PANEL 324LL TO VERIFY.  OPENED PANEL FOUND SPACER MISSING AND RUDDER STRUCTURE DAMAGED.  DUE TO MISSING SPACER RUDDER CASTING STRUCTURE DAMAGE REMOVED HINGE BEARING PLATE FOR ACCESS TO RUDDER HINGE DAMAGE. ALL DAMAGE BLENDED AND WITHIN LIMITS. REINSTALLED BEARING PLATE PER MM. INSTALLED NEW SPACER. OPS CK GOOD. NO RIG DISTURBED. BLEND ACP. ENSURED THAT GAP EXISTS BETWEEN LOWER SIDE OF RUDDER HINGE LINK AND BUSHING THAT IS ATTACHED TO RUDDER CASTING. DISASSEMBLED HINGE AT RUDDER TO ENSURE NO DAMAGE TO BOLTS, BUSHINGS ETC. VERIFIED BUSHING WAS HAND TIGHT. NO DAMAGE FOUND, REASSEMBLED PER MM. OPS CHECK GOOD.
